Functionals of Brownian meander and Brownian excursion

Durrett, Richard T., Iglehart, Donald L. . The Annals of Probability 1977. 5 :130-135

Locate this article in:

Bibtex

@article{CIS-23095,
  Author = {Durrett, Richard T. and Iglehart, Donald L.},
  Title = {Functionals of Brownian meander and Brownian excursion},
  Journal = {The Annals of Probability },
  Volume = {5},
  Year = {1977},
  Pages = {130--135},
  Keywords = {Weak convergence, Functional central limit theorem, Conditioned limit theorem, Maxima of processes, Occupation time density}
}

Similar articles